Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 278542, 33 pages
http://dx.doi.org/10.1155/2012/278542
Research Article

Exact Asymptotic Expansion of Singular Solutions for the ( )-D Protter Problem

1Faculty of Technology, Narvik University College, Lodve Langes Gate 2, 8505 Narvik, Norway
2Faculty of Mathematics and Informatics, University of Sofia, 1164 Sofia, Bulgaria

Received 29 March 2012; Accepted 24 June 2012

Academic Editor: Valery Covachev

Copyright © 2012 Lubomir Dechevski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • N. Popivanov, T. Popov, and R. Scherer, “Singular solutions with exponential growth to Protter’s problems,” Siberian Advances in Mathematics, vol. 23, no. 3, pp. 219–226, 2013. View at Publisher · View at Google Scholar
  • Aleksey Nikolov, Nedyu Popivanov, Aleksey Nikolov, and Nedyu Popivanov, “Asymptotic expansion of singular solutions to Protter problem for (2+1)-D degenerate wave equation,” 39Th International Conference Applications Of Mathematics In Engineering And Economics (Amee13), vol. 1570, pp. 249–256, 2013. View at Publisher · View at Google Scholar
  • Nedyu Popivanov, and Todor Popov, “Analysis of singularities of solutions to Protter problems for the wave equation,” AIP Conference Proceedings, vol. 1637, pp. 824–833, 2014. View at Publisher · View at Google Scholar
  • Nedyu Popivanov, Todor Popov, and Allen Tesdall, “Semi-Fredholm Solvability in the Framework of Singular Solutions for the (3+1)-D Protter-Morawetz Problem,” Abstract and Applied Analysis, vol. 2014, pp. 1–19, 2014. View at Publisher · View at Google Scholar